# SDR UPS99229328

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Part number: 6930033010
- Condition: Corroded
- Location: Ws 400-725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RT WING NR 3 FUEL TANK ACCESS PANEL CLAMP UP RINGS CORRODED ON NR 2 THRU NR 14.  CLAMP UP RINGS REPLACED IAW MM 28-11-21.
